# SDR ASAA2013091896003

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 6,738 hours, 1,992 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATED.  LIGHT EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED.  FOUND FLT DECK TRIM VALVE FAULT ON NR 2 TEMP CONTROLLER.  ACCOMPLISHED BITE CHECK ON BOTH TEMP CONTROLLERS, FAULT CLEARED.
